Dr. Yosef Arthur
Fields of Research
Dr. Yosef Arthur
School of Information Systems
  • Brownian motion

  • Stochastic process

  • Artificial intelligence (soft computing, data mining, fuzzy logic)

  • Economic and finance

Short Bio

Dr. Yosef is a Senior Lecturer in The Academic College of Tel Aviv-Yaffo  in Israel. He received his PhD in Mathematics Bar Ilan University (in issue: Selected topics on the set-indexed Brownian motion) and has research experience on mathematical, statistical and information systems modelling and applications.


Selected Publications

  1. Yosef A. and Shnaider E., (2020) Modeling technique based on the intervals of values; implementation using conventional regression methods, Computational Economics, vol. 55, pages 211-230 https://doi.org/10.1007/s10614-019-09889-9

  2. Yosef A. and Baranes A., (2019) Karhunen-Loève expansion of a set-indexed fractional Brownian motion, Statistics and Probability Letters.

  3. Shnaider E. and Yosef A., (2018) Relative Importance of explanatory variable: Traditional method vs Soft Regression, International Journal of Intelligent System, vol. 33, issue 6, pages 1180-1196.

  4. Yosef A., (2017). Upgrading Brownian motion from classical stopping time towards set indexed stopping line, International Journal of Engineering Inventions (IJEI),  vol.6, issue 5, pages 11-19.

  5. Shnaider E., Haruvy N. and Yosef A., (2016). Do macro-economic factors influence financial management decision making? The Israeli economy in perspective , Journal of Financial Management and Analysis (JFMA) , vol. 28, No. 2., pages 64-74.

  6. Shnaider E., Haruvy N. and Yosef A., (2014). The Soft Regression method - suggested improvements, Fuzzy Economic Review, International Association for Fuzzy-set Management and Economy (SIGEF), vol. XIX, issue 2, pages 21-33.

  7. Yosef A., (2009). Set-indexed strong martingale and path independent variation.  Journal of Statistics and Probability Letters, vol. 79, issue 8, pages 1083-1088.

  8. Merzbach E. and Yosef A., (2008). Set-indexed Brownian motion on increasing paths, Journal of Theoretical Probability, vol. 22, pages 883-890.